Intégralité des coefficients de Taylor de racines d’applications miroir
[Integrality of the Taylor coefficients of roots of mirror maps]
Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 3, pp. 623-638.

We demonstrate the integrality of the Taylor coefficients of roots of formal power series q(z):=zexp(G(z)/F(z)), where F(z) and G(z)+log(z)F(z) are particular solutions of certain hypergeometric differential equations. This allows us to prove a conjecture stated by Zhou in « Integrality properties of variations of Mahler measures » [arXiv:1006.2428v1 math.AG]. The proof of these results is an adaptation of the techniques used in our article: « Critère pour l’intégralité des coefficients de Taylor des applications miroir » [J. Reine Angew. Math.].

Nous démontrons l’intégralité des coefficients de Taylor de racines de séries de la forme q(z):=zexp(G(z)/F(z)), où F(z) et G(z)+log(z)F(z) sont des solutions particulières de certaines équations différentielles hypergéométriques généralisées. Cela nous permet de démontrer une conjecture de Zhou énoncée dans « Integrality properties of variations of Mahler measures » [arXiv :1006.2428v1 math.AG]. La preuve de ces résultats est une adaptation des techniques utilisées dans notre article « Critère pour l’intégralité des coefficients de Taylor des applications miroir » [J. Reine Angew. Math.].

DOI: 10.5802/jtnb.814
Éric Delaygue 1

1 Institut Fourier, CNRS et Université Grenoble 1 100 rue des Maths, BP 74 38402 Saint-Martin-d’Hères cedex, France
@article{JTNB_2012__24_3_623_0,
     author = {\'Eric Delaygue},
     title = {Int\'egralit\'e des coefficients de {Taylor} de racines d{\textquoteright}applications miroir},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {623--638},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {3},
     year = {2012},
     doi = {10.5802/jtnb.814},
     zbl = {1297.11072},
     mrnumber = {3010632},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.814/}
}
TY  - JOUR
AU  - Éric Delaygue
TI  - Intégralité des coefficients de Taylor de racines d’applications miroir
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2012
SP  - 623
EP  - 638
VL  - 24
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.814/
DO  - 10.5802/jtnb.814
LA  - fr
ID  - JTNB_2012__24_3_623_0
ER  - 
%0 Journal Article
%A Éric Delaygue
%T Intégralité des coefficients de Taylor de racines d’applications miroir
%J Journal de théorie des nombres de Bordeaux
%D 2012
%P 623-638
%V 24
%N 3
%I Société Arithmétique de Bordeaux
%U https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.814/
%R 10.5802/jtnb.814
%G fr
%F JTNB_2012__24_3_623_0
Éric Delaygue. Intégralité des coefficients de Taylor de racines d’applications miroir. Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 3, pp. 623-638. doi : 10.5802/jtnb.814. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.814/

[1] E. Delaygue, Critère pour l’intégralité des coefficients de Taylor des applications miroir. J. Reine Angew. Math. 662 (2012), 205–252. | MR

[2] B. Dwork, On p-adic differential equations. IV. Generalized hypergeometric functions as p-adic functions in one variable. Annales scientifiques de l’E.N.S. 4 e série 6 (1973), 295–316. | Numdam | MR | Zbl

[3] N. Heninger, E. M. Rains et N. J. A. Sloane, On the integrality of nth roots of generating functions. J. Combin. Theory Ser. A 113 (2006), no. 8, 1732–1745. | MR | Zbl

[4] N. Koblitz, p-Adic Numbers, p-Adic Analysis, and Zeta-functions. Springer-Verlag, Heidelberg, 1977. | MR | Zbl

[5] C. Krattenthaler et T. Rivoal, On the integrality of the Taylor coefficients of mirror maps. Duke Math. J. 151 (2010), 175–218. | MR

[6] C. Krattenthaler et T. Rivoal, On the integrality of the Taylor coefficients of mirror maps, II. Commun. Number Theory Phys. 3.3 (2009), 555–591. | MR | Zbl

[7] E. Landau, Sur les conditions de divisibilité d’un produit de factorielles par un autre. Collected works, I, page 116. Thales-Verlag, 1985.

[8] S. Lang, Cyclotomic Fields, I, II. Combined 2nd edition, 121, Graduate Texts in Math., Springer-Verlag, New York, 1990. | MR | Zbl

[9] B. H. Lian et S. T. Yau, The nth root of the mirror map. In : Calabi-Yau varieties and mirror symmetry, Proceedings of the Workshop on Arithmetic, Geometry and Physics around Calabi-Yau Varieties and Mirror Symmetry, Toronto, ON, 2001, N. Yui and J. D. Lewis (eds.), Fields Inst. Commun. 38, Amer. Math. Soc., Providence, RI, 2003, pp. 195–199. | MR | Zbl

[10] B. H. Lian et S. T. Yau, Arithmetic properties of mirror map and quantum coupling. Comm. Math. Phys. 176 (1996), no. 1, 163–191. | MR | Zbl

[11] M. Yoshida, Fuchsian Differential Equations. Aspects of Mathematics 11, Vieweg, 1987. | MR | Zbl

[12] J. Zhou, Integrality properties of variations of Mahler measures. arXiv :1006.2428v1 [math.AG]. | MR

[13] V. V. Zudilin, Integrality of power expansions related to hypergeometric series. Mathematical Notes, vol. 71, no. 5 (2002), 604–616. | MR | Zbl

Cited by Sources: